# SDR IPXA12172667

- Difficulty date: February 22, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR MAIN DECK CARGO FLOOR PANEL 232TG DELAMINATED.  REPAIRED FLOOR PANEL IAW EO, PARA 6A.
